# SDR 5075121805

- Difficulty date: December 18, 2005
- Submitted: December 27, 2005
- Operation: Air carrier
- Aircraft: N518QS
- Make and model: Gulstm GV
- Aircraft serial: 5075
- Aircraft time: 110 hours, 61 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1159SCB51021
- Part serial: 05090H4846
- Condition: Failed
- Location: Cockpit
- Part time: 110 hours, 61 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LT WINDSHIELD SMOKED THEN CRACKED.
